# SDR AWXA0001677

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1015 LBL 8 FLOOR SUPPORT UPPER CAP CORRODED.  REMOVED AND INSTALLED FLOOR SUPPORT IAW B737 SRM 51-40-02 PG 16-17.
